# SDR ASOA97003

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 82363
- Condition: Failed
- Location: Lt Elevator Tab
- Part time: 8,279 hours
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RECEIVED A 'PITCH MISTRIM' MESSAGE ON ADU IN FLIGHT ATL-TRI.  PILOT DISCONNECTED THE AUTOPILOT AND ATTEMPTED TO TRIM MANUALLY AS WELL AS USING THE STANDBY SYSTEM.  NO TRIM LESS THAN 1/4 NOSE DOWN TRIM WAS AVAILABLE.  AIRCRAFT RETURNED TO ATL WHERE LANDING WAS MADE SAFELY AND WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED THE LEFT ELEVATOR TRIM TAB ACTUATOR IAW MM.  OPERATIONAL CHECKS WERE GOOD ON GROUND RUN AND AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
